I've been taking meclizine for about a month, for vertigo. At about the same time I've been having skin break-outs. It doesn't state this as a side-effect at all, but it's the only thing I can attribute the break-outs too. Is this a possibility? Has anyone else experienced this?
Skin break-outs have not been documented with Meclizine, however the other side effects could be; some common side effects:
Drowsiness; dry mouth.
Some severe side effects occur when using Meclizine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).
This could be due to some allergic reactions, please check it with your doc/pharmacist who prescribed the med, take care, be well & safe.
- Meclizine Information for Consumers
- Meclizine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meclizine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2010 • 2 answers
Posted 14 Jul 2010 • 2 answers
Posted 8 Sep 2010 • 1 answer
Posted 10 Feb 2012 • 1 answer
Posted 11 Feb 2014 • 3 answers